# SDR CA060511006

- Difficulty date: April 18, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 26,634 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1141200487374
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OB FWD CORNER OF COLLECTOR TANK OPENING. SKINS P/N 114-120048-73 AND 74 FOUND CRACKED. HEAVY SKIN .071 (TC NR 20060511006)
